AGENDA June 22 & 23, 2004 The Dalles

Tuesday, June 22

Columbia Gorge Discovery Center 5000 Discovery Drive The Dalles, Oregon 97058 (541) 296-8600 (541) 298-8660 (FAX)

12:30 PM Meet in the Columbia Gorge Discovery Center lobby. (Casual attire encouraged.)

1:00 PM Board the van at Columbia Gorge Discovery Center lobby for OTC and staff tour of

projects in The Dalles.

2:20 PM Van returns to Columbia Gorge Discovery Center.

Workshop on Rail Issues from 2:30 – 4:30 p.m., Classroom Conference Room.

Overnight Accommodations
Cousins Country Inn
2114 West Sixth Street
The Dalles, Oregon 97058
(541) 298-5161 / 800-848-9378
(541) 298-6411 Fax

5:30 PM No-Host Social Hour at Columbia Gorge Discovery Center, Café.

There will be full access to the museum. Please feel free to view all the exhibits.

7:00 PM Dinner, same location.

7:45 PM Program begins (ends around 8:30 p.m.).

AGENDA (Continued) June 22 & 23, 2004 The Dalles

Wednesday, June 23

9:45 AM

7:45 AM Pre-meeting agenda review session at Cousins Country Inn, Conference Room B.

> **Cousins Country Inn** 2114 West Sixth Street The Dalles, Oregon 97058 (541) 298-5161 / 800-848-9378 (541) 298-6411 Fax

The Commission may choose to take agenda items out of order, pull, defer or shorten Note: presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.odot.state.or.us/otc/.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Jill Pearson, Commission Assistant, at (503) 986-3450.

NOTE: FORMAL MEETING WILL BE IN THE CLASSROOM CONFERENCE ROOM AT:

Columbia Gorge Discovery Center 5000 Discovery Drive The Dalles, Oregon 97058 (541) 296-8600 (541) 298-8660 (FAX)

- 9:30 AM Director's Report. Informational. (10 min., Bruce Warner) A)
- 9:40 AM Commission Member Reports. Informational. B) (5 min., OTC Members)
- C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries

when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please give the Commission Secretary 10 copies. NOTE: If additional public comment time is necessary, comments will be continued at the conclusion of today's agenda.)

June 22 & 23, 2004 Oregon Transportation Commission Meeting Agenda Distributed by Jill Pearson, Commission Assistant (503) 986-3450 6-2-04 AGENDA doc 6-8-04

AGENDA (Continued) June 22 & 23, 2004 The Dalles

Wednesday, June 23 (Continued)

10:00 AM	D)	Discussion of the Oregon Transportation Plan Vision Statement and update of the committee work and timeline. Discussion. (30 min., Gail Achterman)
10:30 AM	E)	Approve the continuation of the current "Charter" of the Lower John Day Area Commission on Transportation (LJDACT) with presentation of the Biennial Report by LJDACT. Approval. (15 min., Gary Farnsworth & Gilliam County Judge, Laura Pryor)
10:45 AM	F)	Approve the new "Charter" of the South Central Oregon Area Commission on Transportation (SCOACT), with presentation of the Biennial Report by SCOACT. Approval. (15 min., Mike Stinson & Lake County Commissioner, Brad Winters)
11:00 AM	G)	Approve an increase in project authorization of \$861,172 or 3.84 percent on Rogue River (Gold Beach) construction project. This will change the project authorization from \$22,441,977 to \$23,303,149. This project is 85 percent complete. Approval. (15 min., Paul Mather)
11:15 AM	H)	Approve an implementation plan for investing \$1.5 million of flexible federal funds in transportation demand management activities. Approval. (15 min., Martin Loring)
11:30 AM	l)	Approve the Mass Transit Vehicle Replacement Grant process and approve \$2 million in specific project grant commitments as recommended by the Project Selection Committee. Approval. (15 min., Martin Loring)
11:45 AM	J)	Report on Funds Allocated through the Public Transit Division Discretionary Grant Program for the 2003-05 Biennium. Informational. (10 min., Martin Loring)

AGENDA (Continued) June 22 & 23, 2004 The Dalles

11:55 AM	K)	Update on the Emerging Small Business Program and approval to draft an Emerging Small Business Expansion Plan. Update and Approval. (30 min., Marie McHone, Matthew Garrett, Doug Tindall)
12:25 PM	BRE	AK – 15 min. for staff to get box lunch and bring back to seat (working lunch).
12:40 PM	L)	Approve ODOT's proposed 2005 – 2007 Agency Request Budget (ARB). Approval. <i>(60 min., Mike Marsh)</i>
1:40 PM	M)	Review staff report and concur with suggested direction and next steps for interchange management. Discussion. (30 min., Craig Greenleaf)
2:10 PM	N)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Bruce Warner) Wednesday, July 14, 2004, in Portland. Potential agenda items may include: Transportation Safety Action Plan Oregon Transportation Safety Committee Program Overview and Priorities OTIA III Bridges Environmental Streamlining Wednesday & Thursday, August 18 and 19, 2004, in Baker City
2:13 PM	O)	Consider approving items on the Consent Calendar. (See following page(s). Approval. (3 min., Bruce Warner)
2:16 PM		Public Comments Continued.
		ADJOURN

AGENDA (Continued)
June 22 & 23, 2004
The Dalles

CONSENT CALENDAR

- 1. Approve the minutes of the May 19, 2004 Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.

3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	Adoption of OAR 731-050-0020 relating to the definition of
	"ready for construction."
b.	Adoption of OAR 731-060-0000 through 0070 relating to the
	Commercial Products Research and Development Program.
C.	Adoption of OAR 735-018-0120 and 735-020-0080 relating to
	notice of transfer of interest in a vehicle.
d.	Adoption of OAR 735-024-0045 and amendment of OAR
	735-024-0010 and 0020 relating to title brands and notations.
e.	Amendment of OAR 735-040-0050, 0055, 0061, 0080, 0095,
	0097 and 0100 relating to special group registration plates.
f.	Adoption of OAR 735-062-0300 through 0380 and
	amendment of 735-062-0050 relating to use of bioptic
	telescopic lens while driving.
g.	Adoption of Oar 740-060-0055 and 740-300-0035 and
	amendment of Oar 740-060-0030 and 0050 relating to pack
	or load services.
h.	Temporary amendment of OAR 734-020-0070 relating to
	Sno-Park permit fees

4. Approve establishment of a 50 MPH speed zone on the Redwood Highway (US199), Grants Pass vicinity.